Stopped taking the pill and haven't had my period
Hi, I was on the birth control pill for a short while and after finishing the second dose, I stopped but still had my period for that month. I had sex a week after my periods were over and two weeks later I experienced another period. I also had some spotting after that. This was in some time early march. I am so confused. I haven't had my period this april and I do not know why I had a period 2 weeks after stopping the pill. Can someone please tell me if something is wrong with me stopping the pill or if I could likely be pregnant.
The weird period two weeks after your first is probably just your body adjusting to coming off the pill.
If you had unprotected sex and were not taking the pill, then yes you could be pg. Take a hpt. If negative, take a hpt once a week until you get your period or until the test is positive. If you don't want to get pg, then use condoms or ask your doctor about other bc options.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.